# SDR AALA201711149035

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 59,442 hours, 14,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT LENS COVER FOUND MISSING BY CABIN CREW AFTER PUSHBACK.  INSTALLED LENS COVER.  OPERATIONAL CHECK GOOD.
